# SDR DALA12001913224

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 62,427 hours, 28,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT SEAT 11ABC INOPERATIVE.  MAINTENANCE  RECONNECTED LOOSE CONNECTOR AT SEAT 11ABC AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
